# SDR ZZDA2008180

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 96693
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS ROWS 1-2-3 & 10 INOP.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY FOR SEAT ROWS 1-2-3 & 10 PER MM 33-51-03.
